| Model Number |
ENF-T3 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.In addition to the reported in b5, the device evaluation found the following: the connecting tube had a cut, the light guide bundle was slipping down, due to damage on the image guide bundle the image had a stain, the eyepiece had a scratch, the grip had a scratch, the angulation lever had a scratch, the image guide protector had discoloration, the protector of the universal cord on the control section side had discoloration, and the light guide connector had a scratch.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
Event or Problem Description
The customer reported to olympus, the rhino-laryngofiberscope had coating peeling off at the tip of the scope.The device was returned for evaluation.During the device evaluation, the following reportable malfunction was found: the resin part of the image guide flexible pipe has fallen off.There were no reports of patient harm.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the root cause of the loosened/detached parts of the joint area was caused by chemical stress or physical stress.Olympus will continue to monitor field performance for this device.